# SDR U2RA201705210002

- Difficulty date: January 25, 2017
- Submitted: May 21, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B0207052
- Part serial: 000186
- Condition: Delaminated
- Location: Rt Wing
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "D" CHECK INSPECTION FOUND, RIGHT HAND, INBOARD, AFT FLAP, FORWARD FACE HAS AREA WITH 3 EACH DENTS WITH DELAMINATION.  REPAIRED DENTED AND DELAMINATED AREAS OF RIGHT HAND INBOARD AFT FLAP, FORWARD FACE IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL CHAPTER 57-53-01 AND 51-70-07.
